FRANCHISE ASIA PHILIPPINES 2020 INTERNATIONAL CONFERENCE PROGRAM

March 25-26, 2020 | Function Rooms 1 and 2 * SMX Convention Center Manila
(Programme as of February 21, 2020)
MARCH 25 (WEDNESDAY): DAY 1 Business Solution Roundtables & Plenary Sessions
Time Sessions
7:30am-8:30am Conference Registration
PART I: BUSINESS SOLUTION ROUNDTABLES
8:30am-8:45am
8:45am-9:45am
10:00am-11:00am
Intro to BUSSINESS SOLUTION ROUNDTABLES and FACILITATORS
Roundtable Session 1
Roundtable Session 2 (Repeat Session)
Franchise Recruitment Track
  • Effective Approach to Win More Franchisees
    (Compelling Stories)
  • Key Strategies for Enhancing the Franchise Application Process
  • Proven Strategies in Franchisee Recruitment and Profiling
  • ROUNDTABLE FACILITATOR
  • ATTY. JAY MALLARI
    Assistant Vice President, Brent Gas
  • MS. MA. LAUREANA CUNETA, CFE
    AVP for Consultancy, Francorp
  • MS. KATHRYNA MANALO
    General Manager, International Operations Group Potato Corner
  • FRANCHISE RELATIONS TRACKS
  • Building a Win-Win Franchise Relationship

  • Delivering Effective Support to Your Franchisees


  • Developing EQ to Effectively Build Relationship with your Franchisees


  • Franchise Support During the Stages of Your Franchisees Life-cycle

  • Franchisee Engagement to Drive Revenue and Growth in your Franchise System
  • Leading Franchisees to Successful Growth

  • Franchise Dispute: Mediation and Arbitration
  • ROUNDTABLE FACILITATOR
  • MR. ANGELO KATIGBAK, CFE
    Multi Unit Manager, Max's Restaurant
  • MS. APRIL FORTUNO, CFE
    National Business Unit Manager,
    Pancake House
  • MS. ARMIDA BELTRAN MABITAD
    Senior Manager, Human Capital - Learning & Development Isla Lipana & Co. (a PwC member firm)
  • MS. JANE JALANDONI, CFE
    Business Development & Franchising Head, Hap Chan Tea House
  • MR. EUCLID CEZAR, CFE
    President & CEO, Famous Belgian Waffles
  • MS. MICHELLE PINO
    Franchise Manager, McDonald's
  • MS. GENEE SALOMON, CFE
    Franchising Manager,
    Jollibee Foods Corp.
  • FRANCHISEE TRACKS
  • Driving Unit Profitability to Improve Franchisee Performance
  • Effective Crisis Management

  • Improving Your Franchisees' Performance

  • Why Multi-Unit Franchisees Choose Additional Brands (Franchisor perspective)
  • ROUNDTABLE FACILITATOR
  • MR. REYMONT CHOACHUY, CFE
    President, Sam's Everything On Sticks
  • MR. BRICE JUSTIN GODFRIED II
    Franchisee, The Generics Pharmacy
  • MS. JENNIFER GAIL KIM, CFE
    Business Development Head, Minute Burger
  • MS. CHERRYL CARIÑO, CFE
    Franchise Manager, Mister Donut
  • International Track
  • Transitioning from Local to Global Brand
  • ROUNDTABLE FACILITATOR
  • MR. JOEY ALVERO, CFE
    VP, International Operations Head, Franchise & Business Development, Shakey's
  • LEADERSHIP TRACKS
  • Building a Successful and Sustainable Franchise System

  • Building the Brand Together (Franchisor Perspective)


  • Franchise Turn-Around: How to Save Your Struggling Franchisee
  • Instituting Change in Your Franchise System for Continued Growth
  • Onboarding New Franchisee


  • Redefining and Redesigning the Franchisee Event Experience

  • The Top 10 Mistakes Every New Franchisor Should Avoid

  • Can Your Brand Lead Confidently in the Experience Economy?
  • ROUNDTABLE FACILITATOR
  • MS. MITCH HONG, CFE
    Franchisng Manager, Mang Inasal
  • MS. PINKY BAUTISTA, CFE
    Regional Business Unit Manager,
    Max's Restaurant
  • MS. JOSIE BUENA IBARRA, CFE
    Store Operations Manager, Goldilocks
  • MR. RONNEL HOMBRE, CFE
    President, Farron Café
  • MR. DONATO SUYAT IV, CFE
    Franchise Business Development Manager, Shakey's
  • MR. WALDO ABAD SANTOS
    Co-Chairperson, Franchise Advisory Council,
    7-Eleven
  • MR. MON SALAZAR
    Territory Business Manager, Yellow Cab
  • MS. CHERRY KHO
    Brand Strategist and Consultant, Bluethumb Creatives
  • MARKETING TRACKS
  • Digital Signages



  • Maximizing Customer Satisfaction Surveys

  • Social Media Listing

  • Underdog Marketing: Competing Against the Big Guys

  • ROUNDTABLE FACILITATOR
  • MS. MONIQUE DELA LUNA
    Head of Business Management
    Cloud Apps & Professional Services,
    IP Converge Data services, Inc.
  • MS. RHEA FLORES
    Strategic Planning Consultant, Francorp
  • MR. JOHN COMBALICER
    Enterprise Strategic Solutions Head, E-PLDT
  • MR. REY JIMENEZ
    Senior Manager, Marketing Communications,
    SEAOIL Phils.
  • OPERATIONS TRACKS
  • Benefits and Challenges of Outsourcing


  • Data Privacy


  • Developing a CSR Program for Your Business

  • How to Accelerate the Site Selection Process

  • How to Accelerate the Site Selection Process

  • Reducing Cost & Improving Efficiency in Opening New Outlets

  • Store Integration

  • Using Key Performance Indicators to Help Your Franchisees Succeed

  • Ways to Make Your Franchise Field Audits More Effective

  • Optimizing Electricity to Drive Business Growth

  • Topic to follow
  • ROUNDTABLE FACILITATOR
  • MS. JANIS MAGHINAY
    Director, Business Development, P&A Grant Thornton Outsourcing Inc.
  • MR. FRANCIS F. VALENCIA
    Data Privacy ConsultantIT Business Consulting Group, E-PLDT
  • MR. ALLAN CAO
    Director, Isla Lipana & Co. (a PwC member firm)
  • MR. RICARDO CUNA, CFE
    President, Fiorgelato
  • MR. RONALDO LINAO, CFE
    Business Development Manager, Bigg's Diner
  • MR. BRIAN GO, CFE
    Franchise Operations Consultant, Francorp
  • MR. GILBERT ELERIA
    Head – Enterprise Strategic Solutions Engagement 4, PLDT
  • MR. JOSELITO SAMSON, CFE
    AVP for Consultancy, Francorp
  • MR. GABRIEL GONZALEZ, CFE
    Operations Consultant, Francorp
  • MR. MICHAEL ANTONIO
    Area Head-Biz Partners Group, Meralco
  • MS. JOANNE CORONADO
    Marketing Professional, Insular Health Care Inc.
  • 11:00AM-11:30AM PART II: FAPHL 2020 Formal Opening Ceremonies
    Time Activity SPEAKERS TO BE INVITED

    Introduction to Opening Ceremonies
    Invocation
    National Anthem
    Themesetter

    The PFA President's Message
    MS. SHERILL QUINTANA, CFE
    President, Philippine Franchise Association
    President/CEO, Oryspa

    Franchise Asia Philippines 2020 Overview MR. DOM HERNANDEZ, CFE
    Overall Chair,Franchise Asia Philippines 2020
    (Potato Corner)
    11:30AM-12:00NN
    (30 mins)
    Plenary 1: Keynote Address KEYNOTE SPEAKER SENATOR AQUILINO “KOKO” PIMENTEL III
    Foreign Relations and Trade, Commerce and Entrepreneurship, Senate of the Philippines
    12:00NN-12:15PM
    (15 mins)
    Plenary 2: “Franchising on FIRe: Achieving Excellence in Franchising” KEYNOTE SPEAKER MS. CATHERINE MONSON, CFE
    Chairman, International Franchise Association, USA CEO & President, FASTSIGNS International, Inc., USA
    12:15PM-1:15PM NETWORKING LUNCH
    12:15PM-12:45PM
    (30-mins)
    INTRODUCTION TO THE NEXT GEN IN FRANCHISING MR. CHRIS LIM, CFE
    NextGen Founding Chair
    The NEXT GEN IN FRANCHISING Session
  • The NEXT GEN Final Pitch
  • The NEXT GEN Awarding Ceremonies
  • 12:45PM-1:15PM
    (30 mins)
    Certified Franchise Executive Program Graduation Ceremonies
  • Part 1: CFE Graduation for Graduates
  • Part II: CFE Graduation for Enrollees
  • 1:30pm - 5:30pm SUPER SESSIONS
    1:30PM-2:30PM
    (60 mins)
    Plenary 3: The Future of the Franchise Relationship MR. GREG NATHAN, CFE
    Founder
    FRANCHISE RELATIONSHIPS INSTITUTE, AUSTRALIA
    2:30PM-3:30PM
    (60 mins)

    20-min Opening Statements/Arguments (5 mins each by four panelists)

    20-min panel discussion

    5-min Open Forum/ Closing
    Plenary 4: The Great Debate Forum “Does Size Matter? Go Big or Go Small”

    MODERATOR:
    MR. DAVID CELDRAN

    Senior News Anchor and Reporter,
    ANC (The ABS-CBN News Channel)
    Proposed Panelists:

    “GO BIG” PANELISTS:
    MR. VICENTE GREGORIO

    President
    SHAKEY’s (Retain Big)

    MS. LEILA HERNANDEZ
    President & CEO
    POTATO CORNER (From Small to Big)

    “GO SMALL” PANELISTS:
    MR. JOEY GARCIA, CFE

    President & CEO
    CONTI’S SPECIALTY FOODS INC.

    MR. ERIC ROBERTO M. LUCHANGCO
    SVP, Head of Business Banking
    BANK OF THE PHILIPPINE ISLANDS

    3:30PM-3:45PM
    (15 mins)
    Networking PM Break
    3:45PM-4:45PM
    (60 mins)
    Straight Panel Discussion
    Plenary 5: The CEO Forum: “Innovation in a Time of Disruption”

    MODERATOR:
    MR. DAVID CELDRAN

    Senior News Anchor and Reporter,
    ANC (The ABS-CBN News Channel)
    Proposed Panelists:

    MR. AVIN ONG
    CEO
    Fredley Group of Companies

    MR. BEN WINTLE
    Co-Founder
    BOOKY

    MR. BRIAN CU
    Country Head
    GRAB PHILIPPINES

    MR. TOBY CLAUDIO
    President
    Toby's Sports

    4:45PM-5:30PM
    (45 mins)
    Straight Panel Discussion
    Plenary 6: "Celebrating the Fourth Industrial Revolution" MR. SCOTT FRIEDMAN, CSP (USA)
    GLOBAL SPEAKING FELLOW
    MOTIVATIONAL HUMORIST
    Former President of the
    National Speakers Association (NSA)
    Chief Celebration Officer,
    Friedman & Associates
    5:30PM-6:00PM
    (30 mins)
    Day 1 Conference Wrap Up
    Overview of Day 2 Conference Program
    End of Day 1 Conference

    news and Updates